# SDR CA190509005

- Difficulty date: May 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2230 · Auto Throttle System
- Part: Software
- Condition: Malfunctioned
- Location: Autothrottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AUTO THROTTLE HUNTING/OSCILLATION CAN OCCUR WHEN AT OPERATED WHEN IAS IS USED AS A SPEED TARGET INSTEAD OF MN. (TC# 20190509005)
